Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Character tables determine abelian Sylow $ 2$-subgroups


Authors: Alan R. Camina and Marcel Herzog
Journal: Proc. Amer. Math. Soc. 80 (1980), 533-535
MSC: Primary 20C15; Secondary 20D20
DOI: https://doi.org/10.1090/S0002-9939-1980-0581021-2
MathSciNet review: 581021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite group has an abelian $ {S_2}$ if and only if every 2-element is 2-central.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15, 20D20

Retrieve articles in all journals with MSC: 20C15, 20D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581021-2
Article copyright: © Copyright 1980 American Mathematical Society